Talk

Advanced search

Can Clomid cause vaginal cramps?

(1 Post)
user1467649402 Thu 29-Dec-16 20:13:20

I recently completed my 6th and last course of Clomid. I was on 100 mg a day. For the past 3 months, I've noticed pulling sensations just above my vagina - almost like menstrual cramps but some is sharper and stronger than another. This cycle though has been the worst. It's constantly there. I'm due AF in about 10 days. My last scan revealed I got a 22 mm follicle and a few smaller ones. The nurse mentioned the biggest one looked nice and thick. I'm not sure if it has anything to do with the cramps or implantation. I don't want to get my hopes up as we've been TTC for almost 3 years now. God knows how many sticks I've peed on and felt heartbroken to find out they were all negative. Anyway, let me know if any of you has a similar experience! Thank you x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now